# SDR 9519636603

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Fs 1850-1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT CARGO DOOR LOWER BEAM WEB BS 1850 AND BS 1900.  REPAIRED WEB (P/N 65B04721-1) PER EA 66-104402, EA 66-104387.
